# SDR SWIA201743427

- Difficulty date: May 12, 2017
- Submitted: June 29, 2017
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 31,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 570-621
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY FLOOR SUPPORT AT BS 570 - 621, LBL 27 CORRODED.  REMOVED AND REPLACED THE FLOOR SUPPORT IAW REO.
